# SDR RAAAB295025

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 900833A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN EGRESS TRANSMITTER FAILED SERVICE CHECK.  CHANGED UNIT.  (X)
